Cart (Loading....) | Create Account
Close category search window

Optimal control of systems represented by differential-integral equations: An iterative method

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Connor, M. ; Loughborough University of Technology, Loughborough, England

In a previous note the author obtained necessary conditions for the optimal control of a system represented by a non-linear differential-integral equation with a general cost function. This note considers the special case of a linear system with a quadratic cost and proposes an iterative method for the solution of the necessary conditions. The method proposed is based on a similar approach suggested by Mueller in his report on systems with constant time lag.

Published in:

Automatic Control, IEEE Transactions on  (Volume:17 ,  Issue: 3 )

Date of Publication:

Jun 1972

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.